Athena SWAN Bronze Award

Supporter of LMS Good Practice Award


Export 218 results:
Sort by: Author [ Title  (Asc)] Year
Filters: First Letter Of Title is O  [Clear All Filters]
A B C D E F G H I J K L M N [O] P Q R S T U V W X Y Z   [Show ALL]
Clarisse L, Wocjan P.  2006.  On independent permutation separability criteria. Quantum Information and Computation. 6:277-288.
Stepanov VD, Ushakova EP.  2001.  On Integral Operators with Variable Limits of Integration. Proceedings of the Steklov Institute of Mathematics. 232:20.
Bochnak J, Jackson T.  2004.  On integral solutions of quadratic inequalites. l'Enseignement Mathematique, t,. 50:355-365.
Donkin S.  2003.  On Kulkarni's theorems on degree reduction for polynomial modules. Math. Proc. Camb. Phil.Math. Proc. Camb. Phil. Soc.. 134:229-237.
Raseta M.  2014.  On lacunary series with random gaps. Acta Mathematica Hungarica.
Beresnevich V, Bernik VI, Dickinson H, Dodson MM.  2000.  On linear manifolds for which the Khintchine approximation theorem holds. Vestsi Nats. Akad. Navuk Belarusi Ser. Fi z.-Mat. Navuk. no. 2:14-17.
Vladimirov VA, Mu-Mu, Wu-Yong-hui, Ilin KI.  1999.  On nonlinear stability of baroclinic fronts. J. of Geophysical and Astrophysical Fluid Dynamics. 91(1-2):65-84.
Arthurs A.  1979.  On quantization of the electronic field. Physics Letters A. 75(1-2):14-16.

Back to the Top